# SDR RAIA00210262

- Difficulty date: September 19, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 13,427 hours, 14,812 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT FIRE LOOP LIGHT CAME ON DURING TAXI. MAINTENANCE RE-SECURED FIRE DETECTOR UNIT, OPS CHECK OK.
